# SDR CALA2013120993560

- Difficulty date: December 8, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,696 hours, 6,109 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP STATUS MESSAGE.  REPLACED FUEL PUMP PRESSURE SWITCH IAW MM, OPS CHECKED GOOD.
